# SDR RAIA951021

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Vert Gyro
- Part number: 7000622901
- Condition: Failed
- Location: Nr 1
- Part time: 7,278 hours
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

STL - FLT 7370 - LEFT ATTITUDE INDICATOR DISPLAYS A 20 DEGREE LEFT BANK IN STRAIGHT AND LEVEL FLIGHT.  MAINTENANCE REPLACED NR 1 VERTICAL GYRO.  SYSTEM CHECKS GOOD.  (M)
